Anyone else had this experience?
3 Nov 2011
Hello Wandering Penquin. I know a little bit about trazodone, for I once was on it. Having said, its unusual for you to be coughing. Its not noted for causing that to occur and not a common side effect, I'd talk to your doctor. There are several members here on the site who use trazodone, and have to my recollection ever mentioned developing a cough. best to you,
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have also developed a non productive cough in the last 3 months
3 answers • 19 May 2010
I've been on Cymbalta since February and developed a cough in April. I've been to countless Drs. and had multiple tests and medications ...
1 answer • 26 Sep 2011
I have COPD, which causes me to cough all night, so I cannot sleep even with the Trazodone. I looked at drug interactions of Trazodone and Tussin DM ...
3 answers • 17 Mar 2013
I've been on Gilenya for 3 years. About 8 or 9 months ago I began to have a bronchial like cough ever now and then, but especially when I ...
1 answer • 28 Sep 2014
I was prescribed cefdinir for sinusitis and have taken 3 doses now. As of one day ago, I started coughing frequently. Has this happened to anyone ...
2 answers • 29 Nov 2014